# SDR SIMA20170709003

- Difficulty date: July 9, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000619
- Aircraft time: 1,512 hours, 966 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE INDICATION DURING DESCENT.   PERFORMED QRH PROCEDURE CABIN CREW SAID NO SMOKE IN AFT LAVATORY.   PERFORMED AN OPS CHECK OF THE AFT LAVATORY SMOKE DETECTOR IAW AMM 26-14-01.  OPS CHECKED GOOD.
